Ms. Tang Min from Hunan Medical University Held In Mental Hospital

Print

In May 2009, Falun Gong practitioner Ms. Tang Min, from Hunan Medical University, was put into a mental hospital by her employer because she refused to give up her belief in Truthfulness-Compassion-Forbearance. Ms. Tang was injected with nerve-damaging drugs at the hospital, and she has yet to regain her freedom.

Ms. Tang Min is in her forties and works at Hunan Medical University in Changsha City, Hunan Province. The university detained her numerous times at its affiliated hospital, the No. 2 People's Hospital in Hunan Province (Hunan Province Mental Hospital, also known as the Provincial Neural Speciality Hospital). Ms. Tang Min is currently being forcibly injected with psychiatric drugs every two weeks. After each injection, her body becomes cold, resulting in shivering and uneasiness. According to knowledgeable people, this type of drug damages the central nervous system, leading to slower reactions and other harmful effects.

A Chinese Communist Party (CCP) official associated with Hunan Chinese Medicine University was furious when Ms. Tang persuaded a friend to quit the CCP. In May 2009, Ms. Tang was once again detained at the No. 2 People's Hospital in Hunan Province, and her friends were all denied visitation. Ms. Tang's activities were also restricted to the cramped hospital room. After two months of isolation from the outside world and continued drug injections, Ms. Tang became emaciated, and she looked much older. Her face became a deathly white.

Last year during the Beijing Olympics, Ms. He Xianggu, another Falun Gong practitioner from Changsha City, who is a nurse at Hunan Province Women's and Children's Health Institute, was imprisoned at the No. 2 People's Hospital in Hunan Province for a third time. Ms. He was held down by four or five nurses and doctors while they injected her with Risperidone, a drug used to treat schizophrenia. In the two earlier detentions, Ms. He was injected with long-acting haloperidol decanoate which caused stiffness in the entire body, along with nausea and vomiting.


Chinese version available at http://minghui.org/mh/articles/2009/7/31/205645.html

* * *

You are welcome to print and circulate all articles published on Clearharmony and their content, but please quote the source.